MathSciNet Relay Station
MathSciNet bibliographic data
MR1434656 58F17 (05C25 60J15)
Coornaert, Michel; Papadopoulos, Athanase Upper and lower bounds for the mass of the geodesic flow on graphs. Math. Proc. Cambridge Philos. Soc. 121 (1997), no. 3, 479–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement